MAUDE Adverse Event Report: INTERNATIONAL MEDICAL DEVICES PENUMA; PRE-FORMED PENILE SILICONE BLOCK

INTERNATIONAL MEDICAL DEVICES PENUMA; PRE-FORMED PENILE SILICONE BLOCK
Model Number 40209-008
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient complained of moderate pain.As part of the informed consent process, the patient signed off on various risks and complications one-by-one.The relevant risks signed off by the patient include extended penile or scrotal pain and discomfort.On (b)(6) 2020, the patient returned for a follow-up after their procedure complaining of pain.The patient identified the pain on a 1-10 scale as a 4.The patient returned for additional follow-ups on (b)(6) 2020 and (b)(6) 2020.He did not report any complaints about pain in either of these follow-ups.Per the clinical investigation report: retrospective analysis of the safety and effectiveness of the silicone block in penile surgery, which was reviewed as part of the 510(k) process, pain is listed as an anticipated adverse event.The instructions for use (ifu) also identifies pain as potential adverse event, which is communicated to the patient prior to implantation.Pain is a common and anticipated side effect of any surgical procedure, especially close to surgical date when healing and recovery is still ongoing.The complaint was reported within 1 week of the surgical procedure.Per post-operative guidelines, the patient had additional follow-ups both in person and via email.Just 1 and 2 days after the initial complaint, there were no further concerns with pain, nor in any follow-up communications thereafter.The patient sent photo updates every two weeks as discussed in post-operative guidelines, which showed healthy healing progress.The root cause can be attributed to expected post-surgical events in any implanted medical device within the first weeks of recovery.These events were temporary and not prolonged or permanent events as they were not reported in later weeks.
 
Event or Problem Description
Patient complained of moderate post-operative pain.

Brand Name
PENUMA
Common Device Name
PRE-FORMED PENILE SILICONE BLOCK
Manufacturer (Section D)
INTERNATIONAL MEDICAL DEVICES
8500 wilshire blvd
suite 707
beverly hills CA 90211
Manufacturer (Section G)
INTERNATIONAL MEDICAL DEVICES
8500 wilshire blvd
suite 707
beverly hills CA 90211
Manufacturer Contact
chandler thames
8500 wilshire blvd
suite 707
beverly hills, CA 90211
3106522600
MDR Report Key17542084
Report Number3010606546-2023-00027
Device Sequence Number12650451
Product Code MIB
UDI-Device IdentifierB097IMD006XLO1
UDI-PublicB097IMD006XLO1
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K042380
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/09/2022
Device Model Number40209-008
Device Lot Number871367
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2020
Initial Report FDA Received Date08/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/09/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age30 YR
Patient SexMale